# SDR QXEA2021032800149

- Difficulty date: March 24, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 26,002 hours, 28,028 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Part serial: 1493
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 30,328 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TESTING A/F DURING THE DAILY SYSTEMS CHECKS, #1 ENGINE INDICATES "ABORT" AND #2 ENGINE "FAILED" TEST CONDUCTED TWICE W/ POWER LEVERS IN DISC. REMOVED FROM SERVICE. CDS REPORTED FAULT CODES 494 CH A AND CH B AND 72 CH B #2 PROP. PER Q400 FIM TASK 61-20-02-810-836 AND 61-20-10-810-826, REMOVED AND REPLACED #2 PEC IAW Q400 AMM TASKS 61-20-36-000-801 AND 61-20-36-400-801. ALL OPERATIONAL CHECKS GOOD IAW TASK CARD 6710006. NO CDS FAULTS NOTED POST OP'S CHECKS. AIRCRAFT OKAY FOR SERVICE.
